MAUDE Adverse Event Report: SYNTHES GMBH MATRIXMANDIBLE SHORT CUT PLATE CUTTER; INSTRUMENT, CUTTING, ORTHOPEDIC

SYNTHES GMBH MATRIXMANDIBLE SHORT CUT PLATE CUTTER; INSTRUMENT, CUTTING, ORTHOPEDIC
Catalog Number 03.503.057
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020 that the instrument broke during surgery.The procedure was completed with another instrument.There was no surgical delay or adverse harm to the patient reported.This report is for one (1) matrixmandible short cut plate cutter.This is report 1 of 1 for (b)(4).

Brand Name
MATRIXMANDIBLE SHORT CUT PLATE CUTTER
Common Device Name
INSTRUMENT, CUTTING, ORTHOPEDIC
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11125147
Report Number8030965-2021-00094
Device Sequence Number3878825
Product Code HTZ
UDI-Device Identifier07611819894426
UDI-Public07611819894426
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.503.057
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1